# SDR WRLA2008029

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, MAIN DECK FLOOR PANEL SUPPORT CRACKED STA Y=635 X=8.5 X=27.5.  PERFORM MAIN DECK FLOOR SUPPORT SEAT TRACK REPAIR PER MD11 SRM VOL.III 53-70-00 FIG.1 REV.40.
